RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 4, Pages 92–98 (Mi ppi2190)  

This article is cited in 1 scientific paper (total in 1 paper)

Information Protection

Interrelation of families of points of high order on the Edwards curve over a prime field

A. V. Bessalov, O. V. Tsygankova

Institute of Physics and Technology, National Technical University of Ukraine "Kyiv Polytechnic Institute", Kyiv, Ukraine

Abstract: We propose a modification of the addition law on the Edwards curve over a prime field. We prove three theorems on properties of coordinates of high-order points and on a degenerate pair of twisted curves. We propose an algorithm for reconstructing all unknown points $kP$ of the Edwards curve when only $1/8$ of the points are known.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:4, 391–397

Bibliographic databases:

UDC: 621.391.15+519.7
Received: 03.12.2014
Revised: 15.06.2015

Citation: A. V. Bessalov, O. V. Tsygankova, “Interrelation of families of points of high order on the Edwards curve over a prime field”, Probl. Peredachi Inf., 51:4 (2015), 92–98; Problems Inform. Transmission, 51:4 (2015), 391–397

Citation in format AMSBIB
\Bibitem{BesTsy15}
\by A.~V.~Bessalov, O.~V.~Tsygankova
\paper Interrelation of families of points of high order on the Edwards curve over a~prime field
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 4
\pages 92--98
\mathnet{http://mi.mathnet.ru/ppi2190}
\elib{http://elibrary.ru/item.asp?id=27944605}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 4
\pages 391--397
\crossref{https://doi.org/10.1134/S0032946015040080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367604200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952944996}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2190
  • http://mi.mathnet.ru/eng/ppi/v51/i4/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bessalov, O. V. Tsygankova, “Number of curves in the generalized Edwards form with minimal even cofactor of the curve order”, Problems Inform. Transmission, 53:1 (2017), 92–101  mathnet  crossref  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:157
    Full text:23
    References:47
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020